RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


J. Stat. Mech., 2012, том 2012, номер 9, 9003, 17 страниц (Mi jsm6)  

Highest coefficient of scalar products in $SU(3)$-invariant integrable models

S. Belliarda, S. Pakuliakbcd, E. Ragoucye, N. A. Slavnovf

a Université Montpellier 2, Laboratoire Charles Coulomb, UMR 5221, F-34095 Montpellier, France
b Institute of Theoretical and Experimental Physics, 117259 Moscow, Russia
c Moscow Institute of Physics and Technology, 141700, Dolgoprudny, Moscow region, Russia
d Laboratory of Theoretical Physics, JINR, 141980 Dubna, Moscow region, Russia
e Laboratoire de Physique Théorique LAPTH, CNRS and Université de Savoie, BP 110, F-74941 Annecy-le-Vieux Cedex, France
f Steklov Mathematical Institute, Moscow, Russia

Аннотация: We study $SU(3)$-invariant integrable models solvable by nested algebraic Bethe ansatz. Scalar products of Bethe vectors in such models can be expressed in terms of a bilinear combination of their highest coefficients. We obtain various different representations for the highest coefficient in terms of sums over partitions. We also obtain multiple integral representations for the highest coefficient.

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 11-01-00980-a
11-01-00440
11-01-12037-ofi-m
Национальный исследовательский университет "Высшая школа экономики" 12-09-0064
Федеральное агентство по науке и инновациям Российской Федерации 14.740.11.0347
Agence Nationale de la Recherche 2010-BLAN-0120-02
Российская академия наук - Федеральное агентство научных организаций
Министерство образования и науки Российской Федерации SS-4612.2012.1
The work of S P was supported in part by RFBR grant 11-01-00980-a, a grant of the Scientific Foundation of NRU HSE 12-09-0064 and a grant of FAST RF 14.740.11.0347. E R was supported by ANR Project DIADEMS (Programme Blanc ANR SIMI1 2010-BLAN-0120-02). N A S was supported by the Program of RAS Basic Problems of the Nonlinear Dynamics, RFBR-11-01-00440, RFBR-11-01-12037-ofi-m, SS-4612.2012.1.


DOI: https://doi.org/10.1088/1742-5468/2012/09/P09003


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 05.07.2012
Принята в печать:12.08.2012
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jsm6

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:25
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019